Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Print
ISSN
0075-4102
See all formats and pricing
More options …
Volume 2008, Issue 622

Issues

The classification of higher-order cusp forms

Nikolaos Diamantis / David Sim
Published Online: 2008-07-01 | DOI: https://doi.org/10.1515/CRELLE.2008.067

About the article

Received: 2006-10-08

Revised: 2007-06-02

Published Online: 2008-07-01

Published in Print: 2008-09-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2008, Issue 622, Pages 121–153, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.067.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Roelof Bruggeman and Nikolaos Diamantis
Algebra & Number Theory, 2012, Volume 6, Number 7, Page 1409
[2]
Anton Deitmar
Pacific Journal of Mathematics, 2011, Volume 249, Number 1, Page 11

Comments (0)

Please log in or register to comment.
Log in